MathSciNet Relay Station
MathSciNet bibliographic data
MR748242 35K55 (35B40)
Gmira, Abdelilah; Véron, Laurent Large time behaviour of the solutions of a semilinear parabolic equation in ${\bf R}\sp{N}$. J. Differential Equations 53 (1984), no. 2, 258–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement